Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The convergence-extension theorem of Noguchi in infinite dimensions


Authors: Do Duc Thai and Tran Ngoc Giao
Journal: Proc. Amer. Math. Soc. 130 (2002), 477-482
MSC (1991): Primary 32H05, 32H15; Secondary 32M05, 32M99
Published electronically: September 19, 2001
MathSciNet review: 1862128
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we give generalizations of Noguchi's convergence-extension theorem to the case of infinite dimension.


References [Enhancements On Off] (What's this?)

  • [J-K] James E. Joseph and Myung H. Kwack, Hyperbolic imbedding and spaces of continuous extensions of holomorphic maps, J. Geom. Anal. 4 (1994), no. 3, 361–378. MR 1294332, 10.1007/BF02921586
  • [Ko] Shoshichi Kobayashi, Hyperbolic complex spaces, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 318, Springer-Verlag, Berlin, 1998. MR 1635983
  • [La] Serge Lang, Introduction to complex hyperbolic spaces, Springer-Verlag, New York, 1987. MR 886677
  • [Ma] Pierre Mazet, Analytic sets in locally convex spaces, North-Holland Mathematics Studies, vol. 89, North-Holland Publishing Co., Amsterdam, 1984. Notas de Matemática [Mathematical Notes], 93. MR 756238
  • [Mu] Jorge Mujica, Complex analysis in Banach spaces, North-Holland Mathematics Studies, vol. 120, North-Holland Publishing Co., Amsterdam, 1986. Holomorphic functions and domains of holomorphy in finite and infinite dimensions; Notas de Matemática [Mathematical Notes], 107. MR 842435
  • [No] Junjiro Noguchi, Moduli spaces of holomorphic mappings into hyperbolically imbedded complex spaces and locally symmetric spaces, Invent. Math. 93 (1988), no. 1, 15–34. MR 943922, 10.1007/BF01393686
  • [N-O] Junjiro Noguchi and Takushiro Ochiai, Geometric function theory in several complex variables, Translations of Mathematical Monographs, vol. 80, American Mathematical Society, Providence, RI, 1990. Translated from the Japanese by Noguchi. MR 1084378
  • [Ra] Jean-Pierre Ramis, Sous-ensembles analytiques d’une variété banachique complexe, Springer-Verlag, Berlin-New York, 1970 (French). Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 53. MR 0293126
  • [T-H] Do Duc Thai and Nguyen Le Huong, On the disc-convexity of complex Banach manifolds, Ann. Polon. Math. 69 (1998), no. 1, 1–11. MR 1630216
  • [V-F] Tullio Franzoni and Edoardo Vesentini, Holomorphic maps and invariant distances, Notas de Matemática [Mathematical Notes], vol. 69, North-Holland Publishing Co., Amsterdam-New York, 1980. MR 563329
  • [Ve] Edoardo Vesentini, Invariant distances and invariant differential metrics in locally convex spaces, Spectral theory (Warsaw, 1977) Banach Center Publ., vol. 8, PWN, Warsaw, 1982, pp. 493–512. MR 738313

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 32H05, 32H15, 32M05, 32M99

Retrieve articles in all journals with MSC (1991): 32H05, 32H15, 32M05, 32M99


Additional Information

Do Duc Thai
Affiliation: Department of Mathematics, Pedagogical University of Hanoi, Caugiay, Hanoi, Vietnam
Address at time of publication: Department of Mathematics, Hanoi University of Education, Cau Giay, Tu Liem, Hanoi, Vietnam
Email: ddthai@netnam.org.vn

Tran Ngoc Giao
Affiliation: Department of Mathematics, Pedagogical University of Vinh, Vinh, Vietnam

DOI: http://dx.doi.org/10.1090/S0002-9939-01-06129-9
Keywords: Banach analytic space, complex hypersurface of a Banach analytic manifold with only normal crossings, hyperbolically imbedded Banach analytic subspace of a Banach analytic space
Received by editor(s): June 27, 2000
Published electronically: September 19, 2001
Communicated by: Steven R. Bell
Article copyright: © Copyright 2001 American Mathematical Society